|Alcohol with Reyataz, Norvir and Truvada meds
Jun 30, 2005
Are there any side affects that are increased with these meds and if I only drink on the weekends say 2-4 drinks on Fridays/Saturdays, sometimes both, will that cause the meds not to work?
Response from Dr. Frascino
Adult beverages (even fancy ones that are served in coconut shells with little umbrellas sticking out of them) taken in moderation are not a problem with your HAART (Reyataz, Norvir and Truvada). But remember, on or off meds, alcohol consumed to excess is not a good idea.
IS VICODIN DANGEROUS?
Is there any point?
- Fatigue After Oral Sex On A Woman What Are The Chances Of HIV
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- Can I Take Amoxicillin For Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.